Browse by Journal

See full list of headings
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors/Editors | Item Type | No Grouping
Jump to: E | J
Number of items: 3.

E

Elmer, Jonathan ORCID: https://orcid.org/0000-0001-5296-1987 (2008) Associated primes for cohomology modules. Archiv der Mathematik, 91 (6). pp. 481-485. ISSN 0003-889X (doi:10.1007/s00013-008-2902-7)

J

Jones, Matthew (2005) Common invariant subspaces of composition operators and the shift on H2. Archiv der Mathematik, 84 (3). pp. 258-267. ISSN 1420-8938

Jones, Matthew (2005) Shift invariant subspaces of composition operators. Archiv der Mathematik, 84 (3). pp. 258-267. ISSN 1420-8938 (doi:10.1007/s00013-004-1017-z)

This list was generated on Wed Nov 20 04:39:56 2019 GMT.